MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rlu.0000000000002357

Медицинская библиотека · Clinical nuclear medicine · 2019

Increased Muscular MDP Activity in the Lower Extremities Caused by Multiple Arterial Thromboses.

Shao Fuqiang, Li Na, Xie Peng, Li Yiman, Zhang Heng

Клинический случайСтатьяПеревод в очереди

Аннотация

Many reasons could lead to abnormal increased extraosseous tracer uptake on Tc-MDP bone scintigraphy. A 75-year-old man was referred a bone scintigraphy to evaluate his chest pain. The images revealed rib fractures. In addition, increased MDP activity in the muscle of the lower extremities was noted. The abnormal increased uptake in the muscles was likely related to the arterial thromboses revealed by vascular ultrasonography. The patient received interventional embolectomy.

Для цитирования: Shao Fuqiang, Li Na, Xie Peng, Li Yiman, Zhang Heng. Increased Muscular MDP Activity in the Lower Extremities Caused by Multiple Arterial Thromboses.. Clinical nuclear medicine. 2019. DOI: 10.1097/rlu.0000000000002357.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.